Lapunoff's equilibrium stability of systems having an infinite number of freedom degrees
Doklady Akademii Nauk, Tome 157 (1964) no. 1, pp. 63-65
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_157_1_a15,
author = {A. M. Slobodkin},
title = {Lapunoff's equilibrium stability of systems having an infinite number of freedom degrees},
journal = {Doklady Akademii Nauk},
pages = {63--65},
year = {1964},
volume = {157},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_157_1_a15/}
}
A. M. Slobodkin. Lapunoff's equilibrium stability of systems having an infinite number of freedom degrees. Doklady Akademii Nauk, Tome 157 (1964) no. 1, pp. 63-65. http://geodesic.mathdoc.fr/item/DAN_1964_157_1_a15/